# SDR CALA2022100602705

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 71,908 hours, 25,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: 37abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHT ON 37ABC DAMAGED. REMOVED AND REPLACED LIGHT ASSY REF MM 33-51-11. OPS CK OK. VERIFIED INSEAT EMERGENCY LIGHT ATTACHED AND WORKS PROPERLY.
